# SDR 2013FA0000106

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: General aviation
- Aircraft: N942QB
- Make and model: Cessna 750
- Aircraft serial: 0024
- Aircraft time: 10,505 hours, 6,433 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 99115765
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

THREE MINUTES INTO FLIGHT DU5 (PFD2) WENT BLANK FOR 1 SECOND.  5 SECONDS LATER TUBE WENT BLACK.  A FEW SECONDS LATER BURNING INSULATION WAS SMELLED AND SAW SMOKE FROM PFD OR RT SIDE. DECLARED EMERGENCY LANDING.  SMOKE CLEARED WITHIN SECONDS AND LANDED IN 10 MINUTES WITH NO FURTHER PROBLEMS.
